International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 6, Pages 321-327
Submodules of secondary modules
Department of Mathematics, University of Guilan, P.O. Box 1914, Rasht, Iran
Received 31 July 2001; Revised 25 January 2002
Copyright © 2002 Shahabaddin Ebrahimi Atani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a commutative ring with nonzero identity. Our
objective is to investigate representable modules and to examine
in particular when submodules of such modules are representable.
Moreover, we establish a connection between the secondary modules
and the pure-injective, the -pure-injective, and the prime modules.